# SDR 95ZZZX2679

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N760EA
- Make and model: Cessna 402C
- Aircraft serial: 402C0056
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Breaker
- Part number: 727725
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  RECYCLED SWITCH AND CHECKED CIRCUIT BREAKERS.  RECYCLED HYDRAULIC CIRCUIT BREAKER AGAIN AND GEAR WENT UP WITH NO FURTHER PROBLEMS.  MAINTENANCE WAS ABLE TO DUPLICATE THE PROBLEM AND CHANGED CIRCUIT BREAKER.  NO FURTHER PROBLEMS NOTED.  SUBMITTER RECOMMENDS CHANGING CIRCUIT BREAKERS WHENEVER THEY TRIP AND SHOULD CHANGE THEM WHEN THEY ARE IN SERVICE FOR AN EXTENDED LENGTH OF TIME.
